ISSN: 2230-9829
Volume 14, Issue 2, July 2015, Pages 73-130                                                    Articles: 1-5

CONTROLLABILITY OF CO-OPERATIVE DIRICHLET PARABOLIC SYSTEMS
Author(s): Mohammed Shehata
Abstract                        Download article                        Pages 73-87

EXISTENCE OF EXTREMAL SOLUTIONS FOR NONLINEAR IMPULSIVE DIFFERENTIAL EQUATIONS WITH p-LAPLACIAN OPERATOR AND NONLINEAR BOUNDARY CONDITIONS
Author(s): Liang Lu, Xiufeng Guo and Shenda Tao
Abstract                        Download article                        Pages 89-107                   

BOSONIC POTENTIALS FOR THE THREE-PARTICLE SYSTEMS   AND
Author(s): Tadayoshi Takebayashi
Abstract                        Download article                        Pages 109-118                   

PRODUCT SPACES AND SEMIREGULAR SPACES
Author(s): Charles Dorsett
Abstract                        Download article                        Pages 119-124

SCHRÖDINGER OPERATORS AND THEIR  FUNCTIONS FOR TYPE  
Author(s): Tadayoshi Takebayashi
Abstract                        Download article                        Pages 125-130